# SDR HNAA2024101600979

- Difficulty date: October 1, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2361 LH OMEG BEAM #1 CRACKED AT FR22.  REPAIRED IAW EO 1-53-24-0612
